MathSciNet Relay Station
MathSciNet bibliographic data
MR1382481 46L55 (19K14 46L05 46L80 58F15)
Putnam, Ian F. $C^*$-algebras from Smale spaces. Canad. J. Math. 48 (1996), no. 1, 175–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement